Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A correction: ``A monotone principle of fixed points'' [Proc. Amer. Math. Soc. 94 (1985), no. 3, 427-432; MR0787887 (87c:54065)] by M. R. Tasković


Author: Mihai Turinici
Journal: Proc. Amer. Math. Soc. 122 (1994), 643-645
MSC: Primary 54H25; Secondary 54C60
DOI: https://doi.org/10.1090/S0002-9939-1994-1232146-X
Original Article: Proc. Amer. Math. Soc. 94 (1985), 427-432.
MathSciNet review: 1232146
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some technical aspects of the main result in Taskovic's A monotone principle of fixed points [Proc. Amer. Math. Soc. 94 (1985), 427-432] are investigated.


References [Enhancements On Off] (What's this?)

  • [1] D. W. Boyd and J. S. W. Wong, On nonlinear contractions, Proc. Amer. Math. Soc. 20 (1969), 458-464. MR 0239559 (39:916)
  • [2] J. Dugundji and A. Granas, Weakly contractive maps and elementary domain invariance theorems, Bull. Greek Math. Soc. 19 (1978), 141-151. MR 528510 (80d:54035)
  • [3] M. R. Taskovic, A monotone principle of fixed points, Proc. Amer. Math. Soc. 94 (1985), 427-432. MR 787887 (87c:54065)
  • [4] M. Turinici, Nonlinear contractions and applications to Volterra functional equations, An. Sti. Univ. "Al. I. Cuza" Iaşi Seçt. I A Mat. 23 (1977), 43-50. MR 0463832 (57:3771)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H25, 54C60

Retrieve articles in all journals with MSC: 54H25, 54C60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1232146-X
Keywords: Superior limit, double indexed sequence, increasing function, iteration
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society